# SDR IPXA10559267

- Difficulty date: April 1, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 284N102051
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BS 480-500 RBL 10-RBL 10 WL 208-WL 208 L-ANGLE OF FLOOR WEB IS CRACKED.  R & R UPPER CHORD IAW SRM 51-40-02
